My 7 year old son has ADHD and has been on Daytrana (10mg) for about six months. Until recently, it has worked wonderfully and his symptoms (lack of focus, difficulty following directions, hyperactivity) have greatly improved. About two weeks ago, rather abruptly, his symptoms have returned full force. It is if he has stopped taking his medication. I am wondering if he has built up a tolerance to the drug? I hate to think this, since he has only been on the drug for six months, but my husband and I can't think of any other explanation.
My son who is almost 9 has been on ADHD meds since the age of 5. I am saying definately a "YES" from my experience with my son. He has changed his dosage so many times, its like it works for awhile and then wham, the symtoms are back... then the dr. will increase the dosage and things will be fine again. Once they hit the mg limit for their age or size, the dr. then switches the med. to another med. to find one that works again. I am sorry to say but its a constant ongoing thing with adhd meds...
- Daytrana Information for Consumers
- Daytrana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Daytrana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 1 answer
Posted 31 May 2010 • 1 answer
Posted 5 Jul 2011 • 1 answer
Posted 30 Jan 2013 • 2 answers
Posted 26 Apr 2016 • 1 answer